Year 2021, Volume 50 , Issue 3, Pages 825 - 832 2021-06-07

On the transfer of some $t-$locally properties

Omar OUZZAOUİT [1] , Ali TAMOUSSİT [2]


In this paper, we study the transfer of some $t$-locally properties which are stable under localization to $t$-flat overrings of an integral domain $D$. We show that $D,$ $D[X],$ $D\langle X\rangle,$ $D(X)$ and $D[X]_{N_v}$ are simultaneously $t$-locally P$v$MDs (resp., $t$-locally Krull, $t$-locally G-GCD, $t$-locally Noetherian, $t$-locally Strong Mori). A complete characterization of when a pullback is a $t$-locally P$v$MD (resp., $t$-locally GCD, $t$-locally G-GCD, $t$-locally Noetherian, $t$-locally Strong Mori, $t$-locally Mori) is given. As corollaries, we investigate the transfer of some $t$-locally properties among domains of the form $D+XK[X]$, $D+XK[[X]]$ and amalgamated algebras. A particular attention is devoted to the transfer of almost Krull and locally P$v$MD properties to integral closure of a domain having the same property.
$t$--Flat overring, ($t$--)Nagata ring, Serre conjecture ring, pullback construction
  • [1] D.D. Anderson, D.F. Anderson and R. Markanda, The rings $R(X)$ and $R\langle X\rangle$, J. Algebra, 95, 96–115, 1985
  • [2] J.T. Arnold, On the ideal theory of the Kronecker function ring and the domain $D(X)$, Canad. J. Math. 21, 558–563, 1969.
  • [3] M. D’Anna, C.A. Finocchiaro and M. Fontana, Amalgamated algebras along an ideal, in: Commutative Algebra and Applications, Walter de Gruyter, Berlin, 155–172, 2009.
  • [4] D.E. Dobbs, E. Houston, T. Lucas and M. Zafrullah, $t$–Linked overrings and Prüfer $v$–multiplication domains, Comm. Algebra, 17 (11), 2835–2852, 1989.
  • [5] S. El Baghdadi, On a class of Prüfer v–multiplication domains, Comm. Algebra, 30, 3723–3742, 2002.
  • [6] M. Fontana and S. Gabelli, On the class group and the local class group of a pullback, J. Algebra, 181, 803–835, 1996.
  • [7] M. Fontana, S. Gabelli and E. Houston, UMT-domains and domains with Prüfer integral closure, Comm. Algebra, 26, 1017–1039, 1998.
  • [8] S. Gabelli and E. Houston, Coherent-like conditions in pullbacks, Michigan Math. J. 44, 99–122, 1997.
  • [9] S. Gabelli and E.G. Houston, Ideal theory in pullbacks, in: Non-Noetherian Com- mutative Ring Theory, in: Math. Appl. 520, 199–227, Kluwer Academic, Dordrecht, 2000.
  • [10] W. Heinzer, Some properties of integral closure, Proc. Am. Math. Soc. 18, 749–753, 1967.
  • [11] B.G. Kang, Prüfer v–multiplication domains and the ring $R[X]_{N_v}$, J. Algebra 123, 151-170, 1989.
  • [12] D.J. Kwak and Y.S. Park, On $t$–flat overrings, Chinese J. Math. 23, 17–24, 1995.
  • [13] F. Lucius, Rings with a theory of greatest common divisors, Manuscripta Math. 95, 117–136, 1998.
  • [14] A. Mimouni, TW–domains and Strong Mori domains, J. Pure Appl. Algebra, 177, 79–93, 2003.
  • [15] E.M. Pirtle, Integral domains which are almost Krull, J. Sci. Hiroshima Univ. Ser. A-I Math. 32 (2), 441–447, 1968.
  • [16] F. Richman, Generalized quotient rings, Proc. Amer. Math. Soc. 16, 794–799, 1965.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6827-4022
Author: Omar OUZZAOUİT (Primary Author)
Institution: Ibn Zohr University
Country: Morocco


Orcid: 0000-0003-1078-0250
Author: Ali TAMOUSSİT
Institution: The Regional Center for Education and Training Professions Souss Massa
Country: Morocco


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms766283, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {825 - 832}, doi = {10.15672/hujms.766283}, title = {On the transfer of some \$t-\$locally properties}, key = {cite}, author = {Ouzzaouit, Omar and Tamoussit, Ali} }
APA Ouzzaouit, O , Tamoussit, A . (2021). On the transfer of some $t-$locally properties . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 825-832 . DOI: 10.15672/hujms.766283
MLA Ouzzaouit, O , Tamoussit, A . "On the transfer of some $t-$locally properties" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 825-832 <https://dergipark.org.tr/en/pub/hujms/issue/62731/766283>
Chicago Ouzzaouit, O , Tamoussit, A . "On the transfer of some $t-$locally properties". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 825-832
RIS TY - JOUR T1 - On the transfer of some $t-$locally properties AU - Omar Ouzzaouit , Ali Tamoussit Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.766283 DO - 10.15672/hujms.766283 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 825 EP - 832 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.766283 UR - https://doi.org/10.15672/hujms.766283 Y2 - 2021 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On the transfer of some $t-$locally properties %A Omar Ouzzaouit , Ali Tamoussit %T On the transfer of some $t-$locally properties %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.766283 %U 10.15672/hujms.766283
ISNAD Ouzzaouit, Omar , Tamoussit, Ali . "On the transfer of some $t-$locally properties". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 825-832 . https://doi.org/10.15672/hujms.766283
AMA Ouzzaouit O , Tamoussit A . On the transfer of some $t-$locally properties. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 825-832.
Vancouver Ouzzaouit O , Tamoussit A . On the transfer of some $t-$locally properties. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 825-832.
IEEE O. Ouzzaouit and A. Tamoussit , "On the transfer of some $t-$locally properties", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 825-832, Jun. 2021, doi:10.15672/hujms.766283